(Topic doesn't quite match my concern but I couldn't find anything closer)
I am 25 years old and I regularly have sore breasts and cramps a week before and during my period. The breast soreness even disappears before the end of my period. However, I had my period just under a week ago and my breast soreness has reappeard. It's tender around my nipples and very sore. I also have cramps that won't go away. I'm suspecting gas for the cramps, but not sure. Is it normal to have random breast soreness? I am healthy other then my chronic hives. I'm taking 5mg of prednisone, but does that matter?
Breast tenderness is common when your body progesterone level is high, that is, luteal phase of the menstrual cycle (after ovulation and before menstruation). This can be due to fluid retention and the engorgement discomfort may last till the early menstruation. I cant tell whether your soreness and cramp is related to fluid retention but it fits the time pattern.
Long term steroid is a well known cause of fluid retention and this may exacerbate your breast symptoms. Is it your doctor who prescribes you long term steroid for chronic hives? Have you tried anti-histamines before? Do u have underlying diseases like systemic lupus erythematosus or rheumatoid arthritis which indicate long term steroid? The side effects of long term steroid are much more than fluid retention and u should well know the risks and benefits of receiving long term steroid treatment before u take the steroid. If u have some major connective tissure diseases or autoimmune diseases, the problem of your breast symptoms can be even more complicated. Please further discuss with your doctor and further investigate if necessary.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.